T Nation

Gas and Bloating with New Supps?


I just starting taking a few new supplements for their anti-inflamitory properties.

Vit C (3g 2x/day)
Omega 3 (4 caps at 300mg EPA & 200mg DHA each)
Tumeric (600mg 4x/day)

Has anyone taken these and noticed bloating and/or gas? I'm massively bloated and super fart(y) and it's sorta funny (when duct ovening the wife)....and sorta annoying (at work).


I use those and experience nothing.

Are you sure it's the supps?


I also don't get any extra gas from the previously mentioned supps. I do however have some issues with the introduction of large doses of BCAAs. Not sure if this applies to your diet or not.


it could have been something else, it was just a coincidence really. i've been fine for a few days and have continued the supps.

it's funny how that sort of shit will happen. same foods each day, different results. odd.


I think you might just have a case of "protein farts"... have you ever experienced that before?

Out of all of those supplements, turmeric would be the most suspect as it can cause intense dehydration.